MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC13; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC13; ANTI-REFLUX IMPLANT
Catalog Number LXC13
Health Effect - Clinical Codes Erosion (1750); Dysphagia/ Odynophagia (1815); Heartburn/Indigestion (1883); Nausea (1970); Pain (1994); Vomiting (2144); Abdominal Distention (2601); No Code Available (3191)
Date of Event 03/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The dhr for lot 6612 was reviewed.No ncs, reworks, or defects related to the pc were found.Additional information: moderate discomfort.Chest pain in (b)(6) 2018; dysphagia since then.Started (b)(6) 2018, resolved on (b)(6) 2019, moderate.On (b)(6) 2019 device erosion.On (b)(6) 2018 barium esophagram.On (b)(6) 2019 egd.On (b)(6) 2019 ph testing.Explant (b)(6) 2019, (b)(6) 2019.Patient complained of chicken sticking on (b)(6) 2018.Had chest pain for a few days and has had dysphagia since.Barium swallow (b)(6) 2018 normal.Egd/bravo arranged for routine pas follow up, erosion found.On (b)(6) 2019 contacted patient today and swallowing issues have resolved.Mild worsening of his lpr symptoms at night.Taking ppis daily.Loss of appetite, abdominal pain, constipation.Seasonal allergies (grass and trees).Bravo capsule date performed (b)(6) 2015, ppi stopped (b)(6) 2015.No complications during implant of linx.Patient underwent mri while linx device was implanted.Continuous bloating and gas.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What were the first clinical symptoms that provided evidence of an erosion and when did they first occur? has the patient had any dilations, egd, or other procedure between the linx implant and discovery of the erosion? please describe and include the dates of the procedures.Are pictures or videos available? how many beads eroded? where were the eroded beads positioned? which best describes the device removal approach: endoscopically removed the eroded beads initially & laparoscopically removed the device at a later date; endoscopically removed the eroded beads & laparoscopically removed the device the same day; endoscopically removed the entire device; laparoscopically removed the entire device? was the patient stented? what is the current condition of the patient?.
 
Event or Problem Description
It was reported that patient had sharp epigastric pain, nausea dysphagia and odynophagia for which they were seen in the er on (b)(6) 2018.On (b)(6) 2018: saw surgeon to have motility and ct scan and follow up with that surgeon.On (b)(6) 2019: patient symptoms resolved after steroid burst.Has had maybe 3 "esophageal spasms" in the last.On (b)(6) 2018: motility and ct scan and follow up with that surgeon.On (b)(6) 2019: steroid burst year, otherwise feeling well.The patient is part of a clinical study.The patient is working hard with the swallowing.But the patient throws up about 1/2 of what they put down and have lost a little weight.Nothing terrible.Has gag reflex to force open the linx.Sometimes it just doesn't open unless patient throws up and start all over.

Brand Name
LXC13
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
MDR Report Key8811426
Report Number3008766073-2019-00390
Device Sequence Number2417389
Product Code LEI
UDI-Device Identifier00855106005141
UDI-Public00855106005141
Combination Product (Y/N)N
Initial Reporter StateCO
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2018
Device Catalogue NumberLXC13
Device Lot Number6612
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/22/2019
Patient Sequence Number1
Patient Age31 YR